# SDR CA090311001

- Difficulty date: March 9, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Bell 407
- System (JASC): 6710 · Main Rotor Control
- Part: Spherical Bearin
- Condition: Defective
- Location: Control Lever
- Component: Lever Assy, 407001320109
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(CAN) ACFT DEVELOPED LIMITED LATERAL CYCLIC CONTROL MOVEMENT PRIOR TO TAKEOFF DUE TO THE CONTROL LEVER`S SPHERICAL BRG NOT BEING STAKED, THE BEARING WORKED ITS WAY OUT OF LEVER THUS LIMITING CYCLIC CONTROL LATERAL MOVEMENT.
